zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The existence of positive solutions of singular fractional boundary value problems. (English) Zbl 1228.34020
Summary: We discuss the existence of positive solutions for the singular fractional boundary value problem D α u+f(t,u,u ' ,D μ u)=0, u(0)=0, u ' (0)=u ' (1)=0, where 2<α<3, 0<μ<1. Here D α is the standard Riemann-Liouville fractional derivative of order α, f is a Carathéodory function and f(t,x,y,z) is singular at the value 0 of its arguments x,y,z.
MSC:
34A08Fractional differential equations
34B99Boundary value problems for ODE
References:
[1]Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, (2006)
[2]Podlubny, I.: Fractional differential equations, Mathematics in science and engineering 198 (1999) · Zbl 0924.34008
[3]Diethelm, K.: The analysis of fractional differential equations, Lectures notes in mathematics (2010)
[4]R.P. Agarwal, S. Pinelas, P.J.Y. Wong, Complementary Lidstone interpolation and boundary value problems, J. Inequal. Appl. 2009 (2009). Article ID 624631, 30 pages, doi:10.1155/2009/624631. · Zbl 1185.41002 · doi:10.1155/2009/624631
[5]Bonilla, B.; Rivero, M.; Rodriguez-Germá, L.; Trujillo, J. J.: Fractional differential equations as alternative models to nonlinear differential equations, Appl. math. Comput. 187, 79-88 (2007) · Zbl 1120.34323 · doi:10.1016/j.amc.2006.08.105
[6]Daftardar-Gejji, V.; Bhalekar, S.: Boundary value problems for multi-term fractional differential equations, J. math. Anal. appl. 345, 754-765 (2008) · Zbl 1151.26004 · doi:10.1016/j.jmaa.2008.04.065
[7]Dalir, M.; Bashour, M.: Applications of fractional calculus, Appl. math. Sci. 4, No. 21, 1021-1032 (2010) · Zbl 1195.26011 · doi:http://www.m-hikari.com/ams/ams-2010/ams-21-24-2010/index.html
[8]Kilbas, A. A.; Trujillo, J. J.: Differential equations of fractional order: methods, results and problems–I, Appl. anal. 78, No. 1–2, 153-192 (2001) · Zbl 1031.34002 · doi:10.1080/00036810108840931
[9]Kilbas, A. A.; Trujillo, J. J.: Differential equations of fractional order: methods, results and problems–II, Appl. anal. 78, No. 2, 435-493 (2002) · Zbl 1033.34007 · doi:10.1080/0003681021000022032
[10]Benchohra, M.; Hamani, S.; Ntouyas, S. K.: Boundary value problems for differential equations with fractional order and nonlocal conditions, Nonlinear anal. 71, 2391-2396 (2009) · Zbl 1198.26007 · doi:10.1016/j.na.2009.01.073
[11]Guo, Y.: Nontrivial solutions for boundary-value problems of nonlinear fractional differential equations, Bull. korean math. Soc. 47, No. 1, 81-87 (2010) · Zbl 1187.34008 · doi:10.4134/BKMS.2010.47.1.081
[12]Ma, Q. H.; Pečarić, J.: On some qualitative properties for solutions of a certain two-dimensional fractional differential systems, Comput. math. Appl. 59, 1294-1299 (2010) · Zbl 1189.34016 · doi:10.1016/j.camwa.2009.07.008
[13]Li, C. F.; Luo, X. N.; Zhou, Y.: Existence of positive solutions of the boundary value problem for nonlinear fractional differential equations, Comput. math. Appl. 59, 1363-1375 (2010) · Zbl 1189.34014 · doi:10.1016/j.camwa.2009.06.029
[14]Jiang, D.; Yuan, C.: The positive properties of the Green function for Dirichlet-type boundary value problems of nonlinear fractional differential equations and its application, Nonlinear anal. 72, 710-719 (2010) · Zbl 1192.34008 · doi:10.1016/j.na.2009.07.012
[15]Bai, Z.: On positive solutions of a nonlocal fractional boundary value problem, Nonlinear anal. 72, 916-924 (2010) · Zbl 1187.34026 · doi:10.1016/j.na.2009.07.033
[16]X. Lin, W. Sun, D. Jiang, Existence and uniqueness of solutions for boundary value problems to the singular one-dimensional p-Laplacian, Bound. Value Probl. 2008 (2008). Article ID 194234, doi:10.1155/2008/194234. · Zbl 1149.34010 · doi:10.1155/2008/194234
[17]J. Wang, H. Xiang, Z.G. Liu, Existence of concave positive solutions for boundary value problem of nonlinear fractional differential equation with p-Laplacian operator, Int. J. Math. Anal. 2010 (2010). Article ID 495138, doi:10.1155/2010/495138. · Zbl 1198.34008 · doi:10.1155/2010/495138
[18]J. Wang, H. Xiang, Upper and lower solutions method for a class of singular fractional boundary value problems with p-Laplacian operator, Abstr. Appl. Anal. 2010 (2010). Article ID 971824, doi:10.1155/2010/971824. · Zbl 1209.34005 · doi:10.1155/2010/971824
[19]Benchohra, M.; Henderson, J.; Ntouyas, S. K.; Ouahab, A.: Existence results for fractional order functional differential equations with infinite delay, J. math. Anal. appl. 338, 1340-1350 (2008) · Zbl 1209.34096 · doi:10.1016/j.jmaa.2007.06.021
[20]Agarwal, R. P.; Zhou, Y.; He, Y.: Existence of fractional neutral functional differential equations, Comput. math. Appl. 59, No. 3, 1095-1100 (2010) · Zbl 1189.34152 · doi:10.1016/j.camwa.2009.05.010
[21]R.P. Agarwal, M. Belmekki, M. Benchohra, A survey on semilinear differential equations and inclusions involving Riemann–Liouville fractional derivative, Adv. Difference Equ. 2009 (2009). Article ID 981728, doi:10.1155/2009/981728. · Zbl 1182.34103 · doi:10.1155/2009/981728
[22]Zhou, Y.; Jiao, F.; Li, J.: Existence and uniqueness for fractional neutral differential equations with infinite delay, Nonlinear anal. 71, 3249-3256 (2009) · Zbl 1177.34084 · doi:10.1016/j.na.2009.01.202
[23]C. Bai, Existence of positive solutions for a functional fractional boundary value problem, Abstr. Appl. Anal. 2010 (2010). Article ID 127363, doi:10.1155/2010/127363. · Zbl 1197.34156 · doi:10.1155/2010/127363
[24]Chang, Y. K.; Nieto, J. J.: Some new existence results for fractional differential inclusions with boundary conditions, Math. comput. Model. 49, 605-609 (2009) · Zbl 1165.34313 · doi:10.1016/j.mcm.2008.03.014
[25]Yang, D.: Existence of solutions for fractional differential inclusions with boundary conditions, Electron. J. Differential equations 2010, No. 92, 1-10 (2010) · Zbl 1200.34007 · doi:emis:journals/EJDE/Volumes/2010/92/abstr.html
[26]Henderson, J.; Ouahab, A.: Impulsive differential inclusions with fractional order, Comput. math. Appl. 59, 1191-1226 (2010) · Zbl 1200.34006 · doi:10.1016/j.camwa.2009.05.011
[27]Zhou, Y.; Jiao, F.: Nonlocal Cauchy problem for fractional evolution equations, Nonlinear anal. RWA 11, 4465-4475 (2010)
[28]Qui, T.; Bai, Z.: Existence of positive solutions for singular fractional differential equations, Electron J. Differential equations 2008, No. 146, 1-9 (2008) · Zbl 1172.34313 · doi:emis:journals/EJDE/Volumes/2008/146/abstr.html
[29]Bai, Z.; Qui, T.: Existence of positive solution for singular fractional differential equation, Appl. math. Comput. 215, 2761-2767 (2009) · Zbl 1185.34004 · doi:10.1016/j.amc.2009.09.017
[30]Y. Tian, A. Chen, The existence of positive solution to three-point singular boundary value problem of fractional differential equation, Abstr. Appl. Anal. 2009 (2009). Article ID 314656, doi:10.1155/2009/314656. · Zbl 1190.34004 · doi:10.1155/2009/314656
[31]Agarwal, R. P.; O’regan, D.; Staněk, S.: Positive solutions for Dirichlet problems of singular nonlinear fractional differential equations, J. math. Anal. appl. 371, 57-68 (2010) · Zbl 1206.34009 · doi:10.1016/j.jmaa.2010.04.034
[32]R.P. Agarwal, D. O’Regan, S. Staněk, Positive solutions for mixed problems of singular fractional differential equations, Math. Nachr. (submitted for publication). · Zbl 1232.26005 · doi:10.1002/mana.201000043
[33]Xu, X.; Jiang, D.; Yuan, C.: Multiple positive solutions for the boundary value problem of a nonlinear fractional differential equation, Nonlinear anal. 71, 4676-4688 (2009) · Zbl 1178.34006 · doi:10.1016/j.na.2009.03.030
[34]C. Yuan, D. Jiang, X. Xu, Singular positone and semipositone boundary value problems of nonlinear fractional differential equations, Math. Probl. Eng. 2009 (2009). Article ID 533207, 17 pages, doi:10.1155/2009/535209. · Zbl 1185.34008 · doi:10.1155/2009/535209
[35]Zhang, S.: Positive solutions to singular boundary value problem for nonlinear fractional differential equation, Comput. math. Appl. 59, 1300-1309 (2010) · Zbl 1189.34050 · doi:10.1016/j.camwa.2009.06.034
[36]Bai, Z.; Lü, H.: Positive solutions for boundary value problem of nonlinear fractional differential equation, J. math. Anal. appl. 311, 495-505 (2005) · Zbl 1079.34048 · doi:10.1016/j.jmaa.2005.02.052
[37]Guo, D. J.; Lakshmikantham, V.: Nonlinear problems in abstract cones, Notes and reports in mathematics in science and engineering 5 (1988) · Zbl 0661.47045
[38]Krasnosel’skii, M. A.: Positive solutions of operator equations, (1964) · Zbl 0121.10604